# SDR SCNA20240816302

- Difficulty date: August 7, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 53,161 hours, 28,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER FS240102: COROSION FOUND ON LH SIDE EXTERNAL FUSELAGE SKIN AT STA 917 BTWN STR21 AND STR22 L, LAV VENT. - -  RESOLUTION: REMOVED CORROSION ON LH SIDE EXTERNAL FUSELAGE SKIN AT 917 BTWN STR 21 L STR22 L, LAV VENT  IAW B737 SRM 51-10-02 EVALUATED ARE ON LH EXTERNAL FUSELAGE SKIN AT STA 917 BTWN STR21 AND STR22 L, LAV VENT,
